Carregant...
Carregant...

Vés al contingut (premeu Retorn)

On secret sharing schemes, matroids and polymatroids

Autor
Martí-Farré, J.; Padro, C.
Tipus d'activitat
Article en revista
Revista
Journal of mathematical cryptology
Data de publicació
2010-10
Volum
4
Número
2
Pàgina inicial
95
Pàgina final
120
DOI
https://doi.org/10.1515/JMC.2010.004 Obrir en finestra nova
Projecte finançador
Criptografía de clave pública y protocolos criptográficos distribuidos. TSI 2006-02731
Repositori
http://hdl.handle.net/2117/11444 Obrir en finestra nova
URL
http://www.reference-global.com/doi/abs/10.1515/JMC.2010.004 Obrir en finestra nova
Resum
The complexity of a secret sharing scheme is defined as the ratio between the maximum length of the shares and the length of the secret. The optimization of this parameter for general access structures is an important and very difficult open problem in secret sharing. We explore in this paper the connections of this open problem with matroids and polymatroids. Matroid ports were introduced by Lehman in 1964. A forbidden minor characterization of matroid ports was given by Seymour in 1976. These ...
Citació
Martí-Farré, J.; Padró, C. On secret sharing schemes, matroids and polymatroids. "Journal of mathematical cryptology", Octubre 2010, vol. 4, núm. 2, p. 95-120.
Paraules clau
Secret sharing, ideal secret sharing schemes, matroids, optimization of secret sharing schemes for general access structures, polymatroids
Grup de recerca
COMBGRAPH - Combinatòria, Teoria de Grafs i Aplicacions
MAK - Matemàtica Aplicada a la Criptografia

Participants